Research Repository

Browse by Author: Moslehian, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dragomir, Sever S, Moslehian, M and Sandor, J (2009) Q-norm inequalities for sequences of Hilbert space operators. Journal of Mathematical Inequalities, 3 (1). pp. 1-14. ISSN 1846-579X

Dragomir, Sever S and Moslehian, M (2008) Some inequalities for (alpha, beta)-normal operators in Hilbert spaces. Facta Universitatis. Series Mathematics and Informatics, 23. pp. 39-47. ISSN 0352-9665